# SDR 98ZZZX3865

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N49390
- Make and model: Cessna 310R
- Aircraft serial: 310R0120
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 08421043
- Condition: Broke
- Location: Nlg
- Part time: 7,497 hours
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BELLCRANK BROKE AS THE GEAR WAS BEING RETRACTED IN-FLIGHT CAUSING THE NOSE LANDING GEAR TO GET STUCK IN THE UP POSITION.  PILOT WAS UNABLE TO GET NOSE GEAR DOWN AND LANDED ON MAINS ONLY.
